Indian Journal of Pharmacology Home 

DRUG WATCH
[View FULLTEXT] [Download PDF]
Year : 2014  |  Volume : 46  |  Issue : 2  |  Page : 228--229

Lorazepam-induced diplopia

Jisha M Lucca1, Madhan Ramesh1, Gurumurthy Parthasarathi1, Dushad Ram2 
1 Department Pharmacy Practice, JSS College of Pharmacy, JSS University, Mysore, Karnataka, India
2 Department of Psychiatry, JSS Hospital, Mysore, Karnataka, India

Correspondence Address:
Madhan Ramesh
Department Pharmacy Practice, JSS College of Pharmacy, JSS University, Mysore, Karnataka
India

Diplopia - seeing double - is a symptom with many potential causes, both neurological and ophthalmological. Benzodiazepine induced ocular side-effects are rarely reported. Lorazepam is one of the commonly used benzodiazepine in psychiatric practice. Visual problems associated with administration of lorazepam are rarely reported and the frequency of occurrence is not established. We report a rare case of lorazepam-induced diplopia in a newly diagnosed case of obsessive compulsive disorder.


How to cite this article:
Lucca JM, Ramesh M, Parthasarathi G, Ram D. Lorazepam-induced diplopia.Indian J Pharmacol 2014;46:228-229


How to cite this URL:
Lucca JM, Ramesh M, Parthasarathi G, Ram D. Lorazepam-induced diplopia. Indian J Pharmacol [serial online] 2014 [cited 2022 Jan 20 ];46:228-229
Available from: https://www.ijp-online.com/article.asp?issn=0253-7613;year=2014;volume=46;issue=2;spage=228;epage=229;aulast=Lucca;type=0